# SDR CA001221005

- Difficulty date: November 8, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Making Metal
- Location: Nr 2
- Part time: 25,473 hours, 27,723 cycles
- Component: Engine, Pwa, PW120A
- Stage of operation: DE
- How discovered: O
- Nature of condition: B, E
- Precautionary procedure: B

## Discrepancy

(CAN) ON DECEMBER 8/2000. DURING DESCENT SMOKE REPORTED IN CABIN. CREW NOTICED NR 2 ENGINE I.T.T. SPIKING ALSO NOTED VIBRATION & SPUTTERING NOISE. ENGINE SHUT DOWN, EMERGENCY DECLARED. A/C LANDED WITHOUT INCIDENT. INSPECTION FOUND METAL IN JET PIPE AND METAL PARTICLES ON CHIP DETECTOR ENGINE NR 2 REPLACED, GROUND RUN AND LEAK CHECK SATISFACTORY, A/C RETURNED TO SERVICE, 2001-01-03TC:  EXPECT FOLLOW-UP REPORT FROM ORIGINATOR.
